Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 51, Number 4

All articles in this issue are freely accessible.

The Monge–Ampère equation and its link to optimal transportation
Guido De Philippis and Alessio Figalli.
Bull. Amer. Math. Soc. 51 (2014), 527-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3237759
Two-point functions and their applications in geometry
Simon Brendle.
Bull. Amer. Math. Soc. 51 (2014), 581-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3237760
Homotopy type theory and Voevodsky’s univalent foundations
Álvaro Pelayo and Michael A. Warren.
Bull. Amer. Math. Soc. 51 (2014), 597-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3237761

Mathematical Perspectives

About the cover: Some mathematical encyclopedias
Gerald L. Alexanderson.
Bull. Amer. Math. Soc. 51 (2014), 649-653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3237762
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 51 (2014), 655-661
Review Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Large networks and graph limits, by László Lovász.
Reviewer: Jaroslav Nešetřil
Bull. Amer. Math. Soc. 51 (2014), 663-667
Review information
Full-text PDF Free Access
Entropy in dynamical systems, by Tomasz Downarowicz.
Reviewer: L. Bowen
Bull. Amer. Math. Soc. 51 (2014), 669-674
Review information
Full-text PDF Free Access
Spherical tube hypersurfaces, by Alexander Isaev.
Reviewer: Thomas Garrity
Bull. Amer. Math. Soc. 51 (2014), 675-685
Review information
Full-text PDF Free Access
Distribution modulo one and Diophantine approximation, by Yann Bugeaud.
Reviewer: Jean-Paul Allouche
Bull. Amer. Math. Soc. 51 (2014), 687-690
Review information
Full-text PDF Free Access
A primer on mapping class groups, by Benson Farb and Dan Margalit.
Reviewer: Mladen Bestvina
Bull. Amer. Math. Soc. 51 (2014), 691-700
Review information
Full-text PDF Free Access
Maximum principles and sharp constants for solutions of elliptic and parabolic systems, by G. Kresin and V. Maz’ya.
Reviewer: Dmitry Khavinson
Bull. Amer. Math. Soc. 51 (2014), 701-704
Review information
Full-text PDF Free Access